# SDR AALA202112108677

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737*
- Aircraft serial: 31177
- Aircraft time: 23,812 hours, 9,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN EMERGENCY EXIT LIGHT ASSEMBLY LOOSE. SECURED LIGHT PER AMM 33-51-01.
